# SDR SWAA2024011226632

- Difficulty date: December 1, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** FWD CARCO COMPARTMENT SIDEWALL SUPPORT ANGLE CORRODED @ STA 500I ;S-25L MKD DOT<[01] REMOVED AND REPLACED FWD CARCO COMPARTMENT SIDEWALL SUPPORT ANGLE @ STA 500I; S-25L PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
